# SDR SWAA2022030426413

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS767+6 HAS CORROSION AT RBL10 TO LBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR B.S. 767+6 ON PO# 717082 NEW PART WILL BE INSTALLED ON CUST. CARD #JPANEL-141-CLOSE
